Robust exponential stability of switched interval interconnected systems with unbounded delay
- 48 Downloads
In this paper, a class of switched interval interconnected systems with unbounded delay were investigated. On the assumption that the interconnected functions of the systems satisfied the global Lipschitz condition, by using vector Lyapunov methods and M-matrix theory, the integrodifferential inequalities with unbounded delay were constructed. By the stability analysis of the integrodifferential inequalities, the sufficient conditions to ensure the robust exponential stability of the interval interconnected systems were obtained. By using average dwell time approach, conditions for guaranteeing the robust exponential stability of the switched delay interval interconnected systems were derived. Finally, two numerical examples were given to illustrate the correction and effectiveness of the proposed theory.
KeywordsAverage dwell time interconnected systems robust stability switching rule unbounded delay
Unable to display preview. Download preview PDF.
- Shu Z Z, Zhang J Y, and Chao D Q, Stability of Motion, China Railway Publishing House, Beijing, 2001.Google Scholar
- Jonsson U T, Kao C Y, and Fujioka H, Low dimensional stability criteria for large-scale interconnected systems, Proceedings of the 9th European Control Conference, Kos, Greece, 2007, 2741–2747.Google Scholar
- Sun C, Fang B, and Huang W, Decentralized control for a class of uncertain switched interconnected large-scale systems, Proceedings of the IEEE International Conference on Mechatronics and Automation, Changchun, China, 2009, 822–827.Google Scholar